# SDR UALA2013030401288

- Difficulty date: March 1, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 80,059 hours, 23,031 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE ARM LIGHTS DOOR 1R 4R INOP.  RELAMPED DOOR 1R INDICATOR, OPS CHECKS GOOD.  REPOSITIONED GIRT BAR AT DOOR 4R, OPS CHECKS GOOD.
